Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken 30 paracetamol tablets in one night - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hey
User :   i have taken 10 paracetemols in one night what is goin to happen to me?
Doctor :   Did you take it now?
User :   no last night
Doctor :   What is the strength of them?
Doctor :   Why did you take them
User :   i dunno
User :   i was upset
Doctor :   Upset??
User :   yh my nan had died
User :   am i goin to die?
Doctor :   No you are not going to
User :   k
Doctor :   but dont indulge in these
Doctor :   next time
Doctor :   overdose of any drug
Doctor :   is dangerous
User :   i took 30 a min ago
Doctor :   Paracetmol cause liver problems
User :   i no
User :   ive just took 30
Doctor :   Do you mean 30 tablets
User :   yh
Doctor :   of paracetmol
User :   yh
Doctor :   It is not good
User :   i no
Doctor :   I think you should better see the doctor immediately
Doctor :   to drain them
User :   i cant its late
Doctor :   from the stomach
User :   no i wanna die
Doctor :   I Shall solve your problem
Doctor :   You should not

Doctor :   Emergency is openeda ll the time
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor